MathSciNet Relay Station
MathSciNet bibliographic data
MR2892710 90C53 (65K10 90C30)
Dai, Zhifeng; Wen, Fenghua Another improved Wei-Yao-Liu nonlinear conjugate gradient method with sufficient descent property. Appl. Math. Comput. 218 (2012), no. 14, 7421–7430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement